# SDR SIMA200607202

- Difficulty date: March 12, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT INSPECTION CREW FOUND THAT 3 LT AISLE EMERGENCY LIGHT STRIPS WERE INOPERATIVE.  TIGHTENED LOOSE CONNECTION AT LIGHT STRIP.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (K)
